# SDR CALA2017050501269

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 73,724 hours, 8,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AT DOOR 3R INTERMITTENT OFF/ON. EMERGENCY LIGHT CHECK OK.
